# SDR SWIA201438019

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 30,952 hours, 25,795 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CABIN ALT CAUTION MESSAGE RAN QRH, CABIN KEPT CLIMBING IN AUTO AND MANUAL.  PERFORMED EMERGENCY DESCENT, DEPLOYED PAX OXYGEN MASKS, DECLARED EMERGENCY AND DIVERTED.  REPLACED CPC1, CPC 2 AND CPAM IAW AMM.
